Alert archive / Nebraska / Tornado Warnings in 2005
Tornado Warning 41, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 11, 2005, 4:01 PM CDT for Kearney County, Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2005, 4:01 PM CDT (21:01 UTC)
- Expired
- May 11, 2005, 4:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
County Kearney County, NE
The radar
The Grand Island radar (KUEX), 49 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 2:55 PM CDT | Tornado Watch | SPC | 7 hr |
| May 11, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 508 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGID 112102 TORGID NEC099-112145- /O.NEW.KGID.TO.W.0041.050511T2101Z-050511T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HASTINGS NE 401 PM CDT WED MAY 11 2005 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * TORNADO WARNING FOR... KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA * UNTIL 445 PM CDT * AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING TORNADO 7 MILES SOUTH OF MINDEN...OR ABOUT 21 MILES EAST OF HOLDREGE...MOVING NORTH AT 20 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... MINDEN AT 415 PM CDT... HEARTWELL AT 425 PM CDT... PEOPLE IN KEARNEY COUNTY SHOULD TAKE SHELTER IMMEDIATELY IN A BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR. IF IN A MOBILE HOME...LEAVE IT IMMEDIATELY AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4033 9908 4035 9885 4066 9876 4065 9916 $$ WESELY/NELSON
4 follow-up statements
000 WWUS53 KGID 112108 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 407 PM CDT WED MAY 11 2005 NEC099-112145- /O.CON.KGID.TO.W.0041.000000T0000Z-050511T2145Z/ KEARNEY NE- 407 PM CDT WED MAY 11 2005 ...A TORNADO WARNING CONTINUES UNTIL 445 PM CDT FOR KEARNEY COUNTY... AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 4 MILES SOUTHWEST OF MINDEN ...OR ABOUT 18 MILES SOUTH OF KEARNEY...MOVING NORTH AT 25 MPH. * THE TORNADO WILL BE NEAR... MINDEN AT 410 PM CDT... HEARTWELL AT 415 PM CDT... LAT...LON 4033 9908 4035 9885 4066 9876 4065 9916 $$ WESELY/NELSON
000 WWUS53 KGID 112115 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 415 PM CDT WED MAY 11 2005 NEC099-112145- /O.CON.KGID.TO.W.0041.000000T0000Z-050511T2145Z/ KEARNEY NE- 415 PM CDT WED MAY 11 2005 ...A TORNADO WARNING CONTINUES UNTIL 445 PM CDT FOR KEARNEY COUNTY... AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED JUST SOUTHWEST OF MINDEN...OR ABOUT 17 MILES SOUTH OF KEARNEY...MOVING NORTH AT 15 MPH. * THE TORNADO WILL BE NEAR... MINDEN AT 420 PM CDT... DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. LAT...LON 4033 9908 4035 9885 4066 9876 4065 9916 $$ WESELY/NELSON
000 WWUS53 KGID 112123 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 422 PM CDT WED MAY 11 2005 NEC099-112145- /O.CON.KGID.TO.W.0041.000000T0000Z-050511T2145Z/ KEARNEY NE- 422 PM CDT WED MAY 11 2005 ...A TORNADO WARNING CONTINUES UNTIL 445 PM CDT FOR KEARNEY COUNTY... AT 418 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. THIS DEVELOPING TORNADO WAS LOCATED 1 MILE EAST OF MINDEN...OR ABOUT 16 MILES SOUTHEAST OF KEARNEY...MOVING NORTH AT 30 MPH. CONDITIONS ARE SUFFICIENT FOR QUICK SPINUPS OF TORNADOS BETWEEN MINDEN AND NORMAN. * THE TORNADO WILL BE NEAR... BETWEEN MINDEN AND HEARTWELL AT 425 PM CDT... DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. LAT...LON 4033 9908 4035 9885 4066 9876 4065 9916 $$ WESELY/NELSON
000 WWUS53 KGID 112137 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 437 PM CDT WED MAY 11 2005 NEC099-112145- /O.CON.KGID.TO.W.0041.000000T0000Z-050511T2145Z/ KEARNEY NE- 437 PM CDT WED MAY 11 2005 ...A TORNADO WARNING CONTINUES UNTIL 445 PM CDT FOR KEARNEY COUNTY... AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED 5 MILES SOUTHWEST OF HEARTWELL...OR ABOUT 15 MILES SOUTHEAST OF KEARNEY...MOVING NORTHEAST AT 15 MPH. * THE TORNADO WILL BE NEAR... HEARTWELL AT 445 PM CDT... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4033 9908 4035 9885 4066 9876 4065 9916 $$ WESELY/NELSON
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 11, 2:10 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 11, 2:10 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE ...COR LONG TERM DAYS... 210 PM CDT WED MAY 11 2005 .SHORT TERM...PARAMETERS COMING TOGETHER FOR WELL ADVERTISED SEVERE WEATHER EVENING. CONVECTION TO OUR EAST SENDING OUTFLOW TO THE WEST...SURFACE FRONT OVER THE CENTRAL CWFA... AND INCREASING CONVERGENCE SETTING UP OVER NORTH CENTRAL KANSAS IN MODERATE TO VERY UNSTABLE AIRMASS. UPPER SUPPORT TO THE WEST ALREADY KICKING ELEVATED THUNDERSTORMS IN FAR SOUTHWEST NEBRASKA. ANTICIPATE RAPIDLY INCREASING COVERAGE BY LATE AFTERNOON FROM SOUTH TO NORTH...AND THUNDERSTORM NEAR THE BOUNDARY INTERSECTIONS COULD BE TORNADIC. THIS SEEMS TO FAVOR THE SOUTHERN TWO TIER OF NEBRASKA COUNTIES...AND NORTH CENTRAL KANSAS. SEVERE WEATHER EXPECTED WELL INTO THE EVENING...BEFORE SYSTEM ROLLS EAST WITH POTENTIAL FOR SOME HEAVY RAIN. WITH THE EXCEPTION OF A COUPLE OF SPOTS...MOST OF THE CWFA HAS BEEN DRY IN RECENT WEEKS AND COULD TAKE SOME SUBSTANTIAL RAIN. WILL LET SHORT FUSE SITUATION DICTATE HYDROLOGIC ASPECTS AT THIS TIME. LOOKING INTO THURSDAY...EXPECT ONGOING CONVECTION TO BE WORKING ACROSS MOST OF THE EASTERN CWFA IN THE MORNING...AND INCREASED POPS JUST A BIT. QUESTION IS WEATHER ANY CLEARING RESULTS...AND WHILE SOME MAY BRIEFLY OCCUR IN SUBSIDENT WAKE...LIKELY TO REFILL WITH STRATOCU. TEMPERATURES WILL BE MUCH COOLER SOUTHEAST CWFA AS FRONT SHOULD GET SHOVED SOUTHEAST OF THE CWFA. EXPECT MAIN CONVECTION ACTIVITY THURSDAY EVENING TO BE JUST SOUTHEAST OF THE CWFA. LEFT SMALL POPS NEAR FRONT JUST IN CASE. .LONG TERM...00Z FRIDAY THROUGH WEDNESDAY...ANOTHER IN A SERIES OF SHORT WAVES MOVE ACROSS THE AREA THURSDAY NIGHT AND FRIDAY...AND THE MAIN UPPER LEVEL TROUGH MOVES THROUGH LATE FRIDAY. THIS WILL CONTINUE A CHANCE OF SHOWERS OR THUNDERSTORMS IN THE AREA INTO FRIDAY. THE SURFACE FRONT ASSOCIATED WITH THIS SYSTEM HANGS UP JUST TO THE SOUTH OF THE FORECAST AREA. IF THIS WERE TO HANG UP FURTHER NORTH...THEN THERE WOULD BE A GREATER CHANCE OF PRECIPITATION. THE GFS IS FURTHER NORTH WITH THIS SYSTEM THAN THE NAM. AN UPPER RIDGE TRIES TO BUILD INTO THE REGION WITH A SURFACE HIGH PRESSURE. THIS SHOULD HELP TO CLEAR THE SKIES OUT AND BRING AN END TO THE PRECIPITATION. DRY CONDITIONS WILL PERSIST THROUGH THE WEEKEND AND EVEN INTO EARLY NEXT WEEK. ANOTHER LOW PRESSURE SYSTEM MOVES INTO THE REGION LATE MONDAY. THE SURFACE LOW IS SLOW TO MOVE INTO THE FORECAST AREA. KEPT SOME LOW POPS IN FOR TUESDAY AND TUESDAY NIGHT AS THE LOW SLOWLY MOVES ACROSS THE FORECAST AREA. THE LOW WEAKENS ON WEDNESDAY THEN STRENGTHENS AGAIN LATE THURSDAY. WILL KEEP WEDNESDAY AND THURSDAY DRY UNTIL THE LOCATION OF THE SURFACE FRONT IS A LITTLE MORE DEFINITE ON THURSDAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && MORITZ/WESELY/JCB
Hazardous weather outlook, May 11, 12:00 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 1200 PM CDT WED MAY 11 2005 KSZ005>007-017>019-121200- JEWELL-MITCHELL-OSBORNE-PHILLIPS-ROOKS-SMITH- 1200 PM CDT WED MAY 11 2005 ...OUTBREAK OF SEVERE WEATHER EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 1 AND 4 PM THIS AFTERNOON. ANY THUNDERSTORM WHICH DOES DEVELOP WILL QUICKLY BECOME SEVERE...AND WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL... DAMAGING WINDS...AND TORNADOES. A COUPLE OF STRONG...LONGER TRACK TORNADOES ARE POSSIBLE...ESPECIALLY THROUGH THE EARLY EVENING HOURS. IN GENERAL...THE STORMS SHOULD MOVE TO THE NORTHEAST IN DIRECTION. THE THUNDERSTORMS MAY CONTINUE INTO THE OVERNIGHT HOURS...WITH SOME LOCALLY HEAVY RAINFALL IN EXCESS OF 2 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL CONTINUE THROUGH EARLY FRIDAY...HOWEVER WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. SPOTTERS AND EMERGENCY MANAGEMENT SHOULD BE READY FOR RAPID DEPLOYMENT AT ANY TIME. NEZ039>041-046>049-060>064-072>077-082>087-121200- ADAMS-BUFFALO-CLAY-DAWSON-FILLMORE-FRANKLIN-FURNAS-GOSPER-GREELEY- HALL-HAMILTON-HARLAN-HOWARD-KEARNEY-MERRICK-NANCE-NUCKOLLS-PHELPS- POLK-SHERMAN-THAYER-VALLEY-WEBSTER-YORK- 1200 PM CDT WED MAY 11 2005 ...MODERATE RISK FOR SOUTHERN NEBRASKA THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP BY 4 PM THIS AFTERNOON... ESPECIALLY ACROSS AREAS SOUTH OF INTERSTATE 80. THESE STORMS WILL MOVE NORTHEAST. CONDITIONS ARE FAVORABLE FOR ANY THUNDERSTORM LATE THIS AFTERNOON AND EVENING TO BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS. TORNADOES ARE POSSIBLE THROUGH THE EARLY EVENING...ESPECIALLY SOUTH OF A YORK...TO HASTINGS TO ALMA LINE. TO THE NORTH...THE HAIL AND WIND THREAT IS MOST PROMINENT. THE THUNDERSTORMS WILL CONTINUE OVERNIGHT...WITH HEAVY RAIN IN EXCESS OF 2 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL CONTINUE THROUGH EARLY FRIDAY...HOWEVER WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING... ESPECIALLY ALONG AND SOUTH OF INTERSTATE 80. SPOTTER GROUPS AND EMERGENCY MANAGEMENT SHOULD READY FOR RAPID DEPLOYMENT AT ANY TIME THE REST OF TODAY. NOAA/NWS/MORITZ/WESELY/BERG
In the hours before
Local storm report, May 11, 3:25 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
325 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 6 S MINDEN 40.41N 98.95W
05/11/2005 0.25 INCH KEARNEY NE LAW ENFORCEMENT
PEA SIZED HAIL AND MODERATE RAIN
&&
MSLLocal storm report, May 11, 3:30 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
330 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL HILDRETH 40.34N 99.05W
05/11/2005 0.25 INCH FRANKLIN NE PUBLIC
PEA SIZED HAIL...LARGE RAIN DROPS
&&
MSLLocal storm report, May 11, 3:43 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
343 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 1 E NORMAN 40.48N 98.77W
05/11/2005 0.75 INCH KEARNEY NE LAW ENFORCEMENT
VISIBILITY NEAR ZERO MILES IN HEAVY RAIN.
&&
MSLLocal storm report, May 11, 3:48 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
348 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 11 N RED CLOUD 40.25N 98.52W
05/11/2005 1.00 INCH WEBSTER NE LAW ENFORCEMENT
HEAVY RAINFALL AND HAIL IN A FOUR MILE STRETCH OF HIGHWAY
281.
&&
MSLLocal storm report, May 11, 3:49 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
349 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 3 SW MINDEN 40.47N 98.99W
05/11/2005 1.00 INCH KEARNEY NE LAW ENFORCEMENT
&&
MSLLocal storm report, May 11, 4:00 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
400 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 11 N RED CLOUD 40.25N 98.52W
05/11/2005 1.00 INCH WEBSTER NE LAW ENFORCEMENT
WEBSTER COUNTY SHERIFF REPORTED QUARTER SIZED HAIL.
&&
MSLThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:22 PM CDT | Severe Thunderstorm Warning | GID | Hall | 38 min |
| May 10, 7:23 PM CDT | Tornado Warning | GID | Kearney | 56 min |
| May 10, 7:28 PM CDT | Tornado Warning | GID | Hall | 47 min |
| May 10, 7:30 PM CDT | Tornado Warning | GID | Phelps | 23 min |
| May 10, 7:36 PM CDT | Tornado Warning | GID | Howard | 54 min |
| May 10, 7:41 PM CDT | Tornado Warning | GID | Buffalo | 49 min |
| May 10, 7:47 PM CDT | Tornado Warning | GID | Merrick | 58 min |
| May 10, 8:07 PM CDT | Tornado Warning | GID | Hall | 53 min |
| May 10, 8:18 PM CDT | Severe Thunderstorm Warning | GID | Adams | 48 min |
| May 10, 8:29 PM CDT | Severe Thunderstorm Warning | GID | Howard | 52 min |
| May 10, 8:37 PM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton | 53 min |
| May 10, 8:42 PM CDT | Tornado Warning | GID | Merrick | 63 min |
| May 10, 8:52 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 53 min |
| May 10, 8:52 PM CDT | Tornado Warning | GID | Hamilton | 53 min |
| May 10, 9:00 PM CDT | Severe Thunderstorm Warning | GID | Hall | 25 min |
| May 10, 9:09 PM CDT | Tornado Warning | GID | Polk | 66 min |
| May 10, 9:18 PM CDT | Severe Thunderstorm Warning | GID | Nance | 57 min |
| May 10, 9:24 PM CDT | Tornado Warning | GID | York | 66 min |
| May 10, 9:44 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick | 27 min |
| May 10, 10:15 PM CDT | Severe Thunderstorm Warning | GID | Polk | 36 min |
| May 11, 3:11 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 49 min |
| May 11, 3:39 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 66 min |
| May 11, 3:47 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 58 min |
| May 11, 3:47 PM CDT | Severe Thunderstorm Warning | GID | Adams, Webster | 58 min |
| May 11, 3:52 PM CDT | Tornado Warning | GID | Adams, Webster | 38 min |
| May 11, 3:55 PM CDT | Tornado Warning | GID | Furnas, Harlan | 47 min |
| May 11, 4:26 PM CDT | Tornado Warning | GID | Adams | 64 min |
| May 11, 4:37 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 53 min |
| May 11, 4:41 PM CDT | Tornado Warning | GID | Buffalo, Kearney | 49 min |
| May 11, 4:45 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 33 min |
| May 11, 5:00 PM CDT | Severe Thunderstorm Warning | GID | Hall | 60 min |
| May 11, 5:23 PM CDT | Tornado Warning | GID | Adams, Clay | 42 min |
| May 11, 5:31 PM CDT | Tornado Warning | GID | Gosper | 46 min |
| May 11, 5:33 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 57 min |
| May 11, 5:37 PM CDT | Flash Flood Warning | GID | Adams, Hall | 4 hr |
| May 11, 5:44 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 61 min |
| May 11, 5:54 PM CDT | Severe Thunderstorm Warning | GID | Hall | 66 min |
| May 11, 6:13 PM CDT | Severe Thunderstorm Warning | GID | Merrick | 62 min |
| May 11, 6:19 PM CDT | Tornado Warning | GID | Dawson | 56 min |
| May 11, 6:26 PM CDT | Severe Thunderstorm Warning | GID | Phelps | 64 min |
| May 11, 6:40 PM CDT | Severe Thunderstorm Warning | GID | Adams | 52 min |
| May 11, 6:44 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 61 min |
| May 11, 6:45 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 39 min |
Nearby
Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.